MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP BROACH EXTRACTOR TOOL TOOL

ZIMMER BIOMET, INC. COMP BROACH EXTRACTOR TOOL TOOL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported that surgeon tried to remove the rasp in the humeral canal and the instrument broke.The patient did not retain a foreign body.No further information available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Corrected: no adverse event has occurred as a result of this malfunction visual examination confirms the reported material fracture.Dimensional analysis confirms the device conforms to its specifications.Review of device history records found these units were released to distribution with no deviations or anomalies.Root cause is unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information available at the time of this reporting.

Brand Name
COMP BROACH EXTRACTOR TOOL TOOL
Common Device Name
EXTRACTOR
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9175367
Report Number0001825034-2019-04555
Device Sequence Number2812076
Product Code HWB
UDI-Device Identifier00880304456808
UDI-Public00880304456808
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number407393
Device Lot Number179740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;